# SDR ASMF201009010

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737705
- Aircraft serial: 30283
- Aircraft time: 25,971 hours, 15,649 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2416A
- Condition: Damaged
- Location: Te Flaps
- Part time: 16,484 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE T/E FLAPS ASYMMETRY LIGHT TURNED ON WHEN FLIGHT CREW SELECTED FLAPS 5 GRADE, DISCONNECTING THE YAW DAMPER; SO THE FLIGHT CREW PERFORMED THE QRH 9.28 AND 9.40 PROCEDURES, LANDING WITH T/E FLAPS UP. DURING MX REVISION, THE FIM PROCEDURES 27-51 TASKS 801, 836 AND 847;  27-81 TASK 806 IN FSEU WERE PERFORMED AND THE FAILURE CODE WAS NOT PRESENTED AND AS A PRECAUTIONARY ACTION, THE T/E FLAPS BY PASS VALVE WAS REPLACED IAW MM 27-51-02. DURING OVERNIGHT CHECK WAS DETECTED 27-52260 CODE IN THE FSEU; SO THE RIGHT FLAPS POSITION TX WAS REPLACED IAW MM 27-58-01; ALSO THE FIM PROCEDURES 27-51 TASK 801; 27-88 TASK 820 AND 27-51 TASK 836 WERE PERFORMED, ALL CORRECT.
